# SDR EISA99126

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47066
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 73621225
- Condition: Failed
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TAILCONE SLIDE WILL NOT HOLD CHARGE.  REPLACED TAILCONE SLIDE PER MM 25-62.  (M)
